# SDR 96ZZZM666

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47275
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Req'D Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 381 - BOS-BOS - AIR RETURN, LANDING GEAR HANDLE WOULD NOT MOVE TO RETRACT POSITION FOLLOWING TAKEOFF.  FOUND NOSE STRUT UNDER INFLATED, SERVICED NOSE STRUT FULLY.  IN FLIGHT MODE WAS OBTAINED, LOWERED STRUT TO PROPER LEVEL, OPS CHECK GOOD.  REF MM 32-30.
